1. Generic constructions and generic limits

    Sudoplatov, S. V., Kiouvrekis, Y. & Stefaneas, P., 1 янв. 2017, Algebraic Modeling of Topological and Computational Structures and Applications. Lambropoulou, S., Theodorou, D., Stefaneas, P. & Kauffman, LH. (ред.). Springer New York, Том 219. стр. 375-398 24 стр. (Springer Proceedings in Mathematics & Statistics; том 219).

    Результаты исследований: Публикации в книгах, отчётах, сборниках, трудах конференцийстатья в сборнике материалов конференциинаучнаяРецензирование

  2. Generalized sharped cubic form and split spin factor algebra

    Gubarev, V., Mashurov, F. & Panasenko, A., 2024, в: Communications in Algebra. 52, 8, стр. 3282-3305 24 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  3. Generalized Rigid Metabelian Groups

    Romanovskii, N. S., 1 янв. 2019, в: Siberian Mathematical Journal. 60, 1, стр. 148-152 5 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  4. Generalized Rigid Groups: Definitions, Basic Properties, and Problems

    Romanovskii, N. S., 1 июл. 2018, в: Siberian Mathematical Journal. 59, 4, стр. 705-709 5 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  5. General constructions of biquandles and their symmetries

    Bardakov, V., Nasybullov, T. & Singh, M., июл. 2022, в: Journal of Pure and Applied Algebra. 226, 7, 106936.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  6. Fπ -residuality of generalized Baumslag–Solitar groups

    Dudkin, F. A., 1 февр. 2020, в: Archiv der Mathematik. 114, 2, стр. 129-134 6 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  7. Free special Gelfand-Dorfman algebra

    Gubarev, V. & Sartayev, B. K., 2023, в: Journal of Algebra and its Applications. 2550005.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  8. Free quandles and knot quandles are residually finite

    Bardakov, V. G., Singh, M. & Singh, M., авг. 2019, в: Proceedings of the American Mathematical Society. 147, 8, стр. 3621-3633 13 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  9. Finite totally k-closed groups1

    Churikov, D. & Praeger, C. E., 2021, в: Trudy Instituta Matematiki i Mekhaniki UrO RAN. 27, 1, стр. 240-245 6 стр., 20.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  10. Finite skew braces with solvable additive group

    Gorshkov, I. & Nasybullov, T., 15 мая 2021, в: Journal of Algebra. 574, стр. 172-183 12 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

ID: 3082938